MAUDE Adverse Event Report: BIOMÉRIEUX SA CHROMID CPS ELITE / COL CNA AGAR; CHROMID® CPS® ELITE / COL CNA AGAR

BIOMÉRIEUX SA CHROMID CPS ELITE / COL CNA AGAR; CHROMID® CPS® ELITE / COL CNA AGAR
Catalog Number 418229
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A biomrieux internal investigation has been completed with the following results: the batch records for lot number 1008372870 were reviewed.The quality control of the weight and the aspect of the product was checked during the manufacturing process and all the results complied with specifications.Colorimetry controls were also tested during manufacturing of this lot number and all the controls complied with specifications.Sample plates were also tested for microbiological state and appearance.There were 70 plates incubated at 20-25c and 70 plates incubated at 33-37c for five (5) days.No contamination or appearance defects were detected on all plates tested.The customer's lot number 1008372870, reference 418229, complied with specifications for all quality controls tested.No contamination was noticed upon removing the retained sample plates from storage.The retained sample plates were incubated at 20-25 c and 33-37 c.No contamination was observed after four (4) days of incubation.Contamination before use and after incubation was not confirmed on retained sample plates.
 
Event or Problem Description
A customer from (b)(6) notified biomrieux of a contamination with bacteria on the multimedia chromid cps elite agar/columbia cna agar + 5% sheep blood plates  reference 418229  lot #1008372870.The customer first observed the contamination after local storage, and then checked the media after using it and noticed some contamination after use.The customer stated the contamination was inside the agar and on the surface.The identification of the bacteria is not known.The customer confirmed that no erroneous patient results or delayed results were reported due to the contamination.

Brand Name
CHROMID CPS ELITE / COL CNA AGAR
Common Device Name
CHROMID® CPS® ELITE / COL CNA AGAR
Manufacturer (Section D)
BIOMÉRIEUX SA
5 rue des aqueducs
craponne 69290
FR  69290
MDR Report Key11585876
Report Number9615755-2021-00006
Device Sequence Number3072053
Product Code JXA
UDI-Device Identifier03573026468545
UDI-Public03573026468545
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Catalogue Number418229
Device Lot Number1008372870
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1